JohnSmith21

Breakout Immediately After Stopping Accutane

11 posts in this topic

Hey, so I've been on accutane twice in the past, the first two times I took Claravis and remained clear for a year after each treatment, but it came back both times but less severe. I just finished a THIRD course, of absorica, first month 40mg, second 60mg, and the other four months on 80mg. I was clear basically after the second month. Literally three to five days after stopping, I got a small breakout that's been around for a few days (been off about a week). Is this normal? I don't understand why this happend 

Share this post


Link to post
Share on other sites

I am not very experience with that but in my opinion u should give it some time, also I think its normal to have a zit every once in a while after Accutane ..
My advice would be, give it sometime if after a while u get major break outs then visit ur derm

Share this post


Link to post
Share on other sites
8 hours ago, Cecek said:

I am not very experience with that but in my opinion u should give it some time, also I think its normal to have a zit every once in a while after Accutane ..
My advice would be, give it sometime if after a while u get major break outs then visit ur derm

It's just weird bc after my other treatments I had no breakouts for a full year. I did read some stuff online where people got a small breakout after stopping, and then after that no breakouts. accutane stays in ur system for a month so I feel like a breakout days after stopping must be apart of the process. Thanks for the reply 

Share this post


Link to post
Share on other sites

This just happened to me too :( I'm about 10 days post-Abosirca, and my entire forehead broke out in tiny bumps overnight. Another pimple just popped up on my nose throughout the day. Scared about what I'm gonna look like when I wake up.

Share this post


Link to post
Share on other sites

Have any of you thought about doing low dose tane? Some people who repeatedly break out after Accutane (but do well on it) do a low-dose maintenance course indefinitely. It's normally a really low dose such as 10 or 20mg's once or twice a week.  It's becoming much more popular then the long standard courses, definitely worth speaking to your derm about. 

Share this post


Link to post
Share on other sites

Spironolactone cleared me up before Accutane, so I'm considering that. I really didn't want to be on any medications anymore.

Share this post


Link to post
Share on other sites
On ‎7‎/‎17‎/‎2017 at 5:07 AM, Feelishia said:

Spironolactone cleared me up before Accutane, so I'm considering that. I really didn't want to be on any medications anymore.

woah hold on, give your skin some time, seriously, you didn't take these pills for several months to go back on what you did before taking this. Right now, try not to do too many things.

Share this post


Link to post
Share on other sites
1 hour ago, eternalrocket said:
On 7/17/2017 at 5:07 AM, Feelishia said:

Spironolactone cleared me up before Accutane, so I'm considering that. I really didn't want to be on any medications anymore.

woah hold on, give your skin some time, seriously, you didn't take these pills for several months to go back on what you did before taking this. Right now, try not to do too many things.
Yeah I know I'm just feeling really low. I was glad to be done with the acne for so long but then the scars and bad/dehydrated skin were worse to be honest, so if I got acne back on top of that I'd be devastated. I just got blood work yesterday from my PCP, hoping something comes up...

Share this post


Link to post
Share on other sites

I'm having a nightmare with my mild acne at the moment. I'm 30 years old and suffer from mild/persistent acne. I've had quite a ride with this drug, and to be honest I'm having my doubts with it. I first started on 20mg ( 1 tablet ) then 40mg, but wasn't effective. So to get results I had to go to 60mg for 3 months and got great results. After my dermatologist and myself were happy with the results, he decided to bring me down to 2 tablets a day. My acne broke out badly roughly in about a month. So I had to go back on 60mg a day again. It's been nearly 5 months now and still, it persists in taunting me. But what I can't work out is why it's being harder to get rid of compared to the last lot of 60mg of 3 months from last time.  I don't know what to do anymore. Am I wasting my time or should I stick it out for a bit longer with this medication? I've done some research with people who have mild/persistent acne and I've seen quite a lot of people say stick with it.  But like I said I've been on it nearly 5 months now and my course finishes at 7 months, but I have my doubts that it'll work. 

Well by my experience being on Accutane I believe that when you think it's working and everything is great with your skin you naturally try to come off of Accutane, but the problem is if you try to alter your dosage too quickly it'll backfire and your acne will come back. Trust me this has happened to me too.
 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now